# SDR ASAA2016022315684

- Difficulty date: February 23, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 36,689 hours, 12,027 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 141A67131
- Part serial: 002013
- Condition: Dented
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E DOOR EXTERIOR SKIN HAS SMALL DENT.  ACFT GROUNDED.  DENT FOUND TO BE OUT OF LIMITS.  REPAIRED DENTED AREA REF SRM 52-00-012, R2, REPAIR 2.  EXTERIOR SURFACE MARKINGS WILL BE ACCOMPLISHED ON JC G650557.
